# SDR 95FDEA00007

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FE
- Make and model: Doug MD-11F
- Aircraft serial: 48604
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 96010212
- Condition: Malfunction
- Location: Lt Wing Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NRT - CONTINUOUS LANDING GEAR AURAL ALERT AT 1500 FT ON CLIMBOUT.  GEAR UP INDICATIONS NORMAL, RECYCLED GEAR NO EFFECT, CONFIRMED GEAR/FLAPS UP ON  CONFIG PAGE DURING GEAR RECYCLE AURAL WARNING STOPPED WHEN GEAR WAS DOWN AND LOCKED.  FOUND WATER ACCUMLATION AT LEFT WING OUTBD FLAP XMTR, REPLACED FLAP XMTR AND CLEANED CONNECTOR.  ALSO, REPLACED AURAL WARNING UNIT FOR PRECAUTIONARY.
